Facultade de Fisioterapia

Scientific Articles




2011

  • Meira-Machado, L. F. & Roca Pardiñas, J. (2011). P3state.msm: Analyzing Survival Data from an Illness-Death Model. Journal of Statistical Software, 38(3), 1-18. [More]
  • de Uña-Álvarez, J. & Amorim, A. P. (2011). A semiparametric estimator of the bivariate distribution function for censored gap times. Biometrical Journal, 53(1), 113-127. [More]
  • Alonso Meijide, J., Casas Méndez, B., Fiestras Janeiro, M. G. & Holler, M. (2011). The Deegan-Packel index for simple games with a priori unions. Quality & Quantity, 45, February. [More]

2010

  • Moreira, C. & de Uña-Álvarez, J. (2010). A semiparametric estimator of survival for doubly truncated data. Statistics in Medicine, 29(30), 3147-3159. [More]
  • Klepe, J., Hendrickx, R., Borm, P., García Jurado, I. & Fiestras Janeiro, M. G. (2010). Transfers, contracts and strategic games. TOP, 18, 481-492. [More]
  • de Uña-Álvarez, J. & Carvajal Rodríguez, A. (2010). SGoFicance Trace: assessing significance in high dimensional testing problems. PLoS ONE, 5, e15930. [More]
  • Moreira, C., de Uña-Álvarez, J. & Crujeiras, R. (2010). DTDA: An R package to analyze randomly truncated data. Journal of Statistical Software, 37(7), 1-20. [More]
  • Meijide, A., Casas Méndez, B., Fiestras Janeiro, M. G., Holler, M. & Nohn, A. (2010). Axiomatizations of Public Good Indices with a priori unions. Social Choice and Welfare, 35, 517-533. [More]
  • Roca Pardiñas, J. & Sperlich, S. (2010). Feasible estimation in generalized structured models. Statistics and Computing, 20(3), 367-379. [More]
  • Liang, H.-Y. & de Uña-Álvarez, J. (2010). Asymptotic normality for estimator of conditional mode under left-truncated and dependent observations. Metrika, 72, 1-19. [More]
  • Cao, R., Stute, W., Vieu, P. & de Uña-Álvarez, J. (2010). Editorial (Special issue: Papers inspired by the International Seminar on Nonparametric Inference held at the University of Vigo). Journal of Nonparametric Statistics, 22, 545-546. [More]
  • Iglesias Pérez, M. D. & Jácome Pumar, A. (2010). Presmoothed estimation of the density function with truncated and censored data. Statistics, 44, 217-234. [More]
  • Liang, H.-Y. & Peng, L. (2010). Asymptotic normality and Berry-Esseen results of conditional density estimator with censored and dependent data. Journal of Multivariate Analysis, 101, 1043-1054. [More]
  • de Uña-Álvarez, J. & Iglesias Pérez, M. D. (2010). Nonparametric estimation of a conditional distribution from length-biased data. Annals of the Institute of Statistical Mathematics, 62, 323-341. [More]
  • Álvarez Díaz, M., González Gómez, M., Saavedra, A. & de Uña-Álvarez, J. (2010). On dichotomous choice contingent valuation data analysis: semiparametric methods and genetic programming. Journal of Forest Economics, 16, 145-156. [More]
  • Liang, H.-Y. & Zhang, J. (2010). Strong convergence for weighted sums of negatively associated arrays. Chinese Annals of Mathematics, 31B, 273-288. [More]
  • Liang, H.-Y., Li, D. & Rosalsky, A. (2010). Complete moment and integral convergence for sums of negatively associated random variables. Acta Mathematica Sinica, English Series, 26, 419-432. [More]
  • Fan, G., Liang, H.-Y., Wang, J. & Xu, H. (2010). Asymptotic properties for LS estimators in EV regression model with dependent errors. Advances in Statistical Analysis, 94, 89-103. [More]
  • Fan, G. & Liang, H.-Y. (2010). Empirical likelihood inference for semiparametric model with linear process errors. Journal of the Korean Statistical Society, 39, 55-65. [More]
  • Moreira, C. & de Uña-Álvarez, J. (2010). Bootstrapping the NPMLE for doubly truncated data. Journal of Nonparametric Statistics, 22, 567-583. [More]
  • Liang, H.-Y. (2010). Empirical likelihood for conditional density under left truncation and $\alpha$-mixing condition. Communications in Statistics - Theory and Methods, 39, 707-721. [More]
  • Pérez González, A., González Manteiga, W., Bianco, A. & Boente, G. (2010). Estimation of the marginal location under a partially linear model with missing responses. Computational Statistics & Data Analysis, 54, 546-564. [More]
  • Armesto-González, J., Roca Pardiñas, J., Lorenzo-Cimadevila, H. & Arias-Sánchez, P. (2010). Modelling masonry arches deformation measurement through terrestrial laser scanning data and non parametric modelling procedures. Engineering Structures, 32(2), 607-615. [More]
  • de Uña-Álvarez, J., Liang, H.-Y. & Rodríguez Casal, A. (2010). Nonlinear wavelet estimator of the regression function under left-truncated dependent data. Journal of Nonparametric Statistics, 22, 319-344. [More]
  • Pérez González, A., Vilar Fernandez, J. & Gonzalez Manteiga, W. (2010). Nonparametric variance function estimation with missing data. Journal of Multivariate Analysis, 101, 1123-1142. [More]
Results 401 - 425 of 499